MathSciNet Relay Station
MathSciNet bibliographic data
MR2263268 35Q53 (35C05)
Abdou, M. A. The extended $F$-expansion method and its application for a class of nonlinear evolution equations. Chaos Solitons Fractals 31 (2007), no. 1, 95–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement